# SDR 2007UALA02296

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 44,091 hours, 15,796 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING DOES NOT ILLUMINATE ROWS 12, 13, 14, 18, 19 & 20.  RESET CIRCUIT BREAKER & TESTED EMERGENCY LIGHTS, OPS CHECK NORMAL.
